Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169

  [Search Papers]
1631. M. Mohazzab, M. Rainer and H.J. Schmidt,
Deformations Between Bianchi Geometries in Classical and Quantum Cosmology
  (Preprint) [abstract]   
IPM/P-1995/006
 
1632. M. Mohazzab, M.M. Sheikh-Jabbari and H. Salehi,
Expansion of Bubbles in Inflationary Universe
  (Preprint) [abstract]   
arXive.org link: gr-qc/9510026 [ abs, src, ps, others], cited by
IPM/P-1995/005
 
1633. M. Alimohammadi and F. Ardalan,
2-D Gravity as A Limit of the SL(2,R) Black Hole
Mod. Phys. Lett. A 10(1995), 2485-2494  [abstract]   
arXive.org link: hep-th/9505033 [ abs, src, ps, others], cited by
IPM/P-1995/004
 
1634. M. Alimohammadi and A. Shafei Deh Abad,
Quantum Group Symmetry of the Quantum Hall Effect on Non-Flat Surfaces
J. Phys. A: Math. Gen. 29(1996), 559-563  [abstract]   
arXive.org link: hep-th/9503117 [ abs, src, ps, others], cited by
IPM/P-1995/003
 
1635. H. Razmi and M. Golshani,
Dose Bell's Inequality Violation Imply Non-Locality?
  (Preprint) [abstract]   
IPM/P-1995/002
 
1636. W.S. Chung and A. Shafiekhani,
Free Field Representation of OSP(2|1) and Uq(OSP(2|1))
Phys. Lett. B 381(1996), 68-72  [abstract]   
arXive.org link: hep-th/9503191 [ abs, src, ps, others], cited by
IPM/P-1995/001
 
1637. A. Shariati and S. Rouhani,
On Little Groups and Boosts of κ-Deformed Poincare Group
  (Preprint) [abstract]   
arXive.org link: hep-th/9408123 [ abs, src, ps, others], cited by
IPM/P-1994/023
 
1638. M.R. Abolhasani and F. Ardalan,
A Unified Scheme for Modular Invariant Partition Functions of WZW Models
Int. J. Mod. Phys. A 9(1994), 2707-2739  [abstract]   
IPM/P-1994/022
 
1639. M. Alimohammadi,
SU(N)1 Fusion Rule and Modular Transformation Matrix by Orthogonal Polynomails
Nuovo Cimento B 109(1994), 121-125  [abstract]   
IPM/P-1994/021
 
1640. M. Khorrami, A. Shariati, M.R. Abolhasani and A. Aghamohammadi,
A Triangular Deformation of the Two-Dimensional Poincaré Algebra
Mod. Phys. Lett. A 10(1995), 873-883  [abstract]   
arXive.org link: hep-th/9412029 [ abs, src, ps, others], cited by
IPM/P-1994/020
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.